# SDR AALA2018110759038

- Difficulty date: August 13, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,455 hours, 18,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032200200
- Part serial: A5866
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 34,224 hours, 16,495 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING TRAILING EDGE FLAP INTERCONNECTING STRUT TARGET.  REPLACED THE INTERCONNECTING STRUT IAW AMM 27-51-44.
